# SDR CALA9701611

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Nlg Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEADING EDGE INNER SKIN OF BOTH THE LEFT AND RIGHT FORWARD NOSE GEAR DOORS CORRODED.  THE CORRODED AREAS WERE REMOVED.  REPAIRS WERE FABRICATED AND INSTALLED IAW ECRA 5280-01166.
